# SDR CALA9802170

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN C-2 DOOR UPPER AFT OVERCENTER STOP LOCK FITTING.  THE STOP LOCK, FITTING, AND PLATE WERE REMOVED.  A NEW FITTING, STOP LOCK, AND PLATE WERE INSTALLED IAW SRM 51-10-1.
